MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as the result of a retrospective review conducted in capa (b)(4).A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
It was reported that during a preventative maintenance (pm) service repair performed by a getinge field service engineer (fse), it was observed that the doppler on the cs100 intra-aortic balloon pump (iabp) had the latch on the access door broken.There was no patient involvement.
 
Additional Manufacturer Narrative
It was reported that the cs100 intra-aortic balloon pump (iabp) doppler.Getinge field service engineer (fse) it was observed that the doppler and had the latch on the access door broken.During preventative maintenance, the need to replace the batteries and the security disk was found broken.Doppler access door latch (d366-00-0113) was replaced.During pm the battery sealed lead acid 12v(0146-00-0039),safety disk (0997-00-0985-08), knob door latch (0366-00-0113), screw pan head (0212-12-0408), bracket pole mtg iabp (0406-00-0742), pim component (0103-00-0398-01), knob release (0367-00-0076) was replaced.There was no patient involvement.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16263494
Report Number2249723-2023-00655
Device Sequence Number4173811
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public10607567107691
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown